Resultados globales: 1 registros encontrados en 0.02 segundos.
Artículos, Encontrados 1 registros
Artículos Encontrados 1 registros  
1.
47 p, 522.9 KB On viscosity solutions to the Dirichlet problem for elliptic branches of inhomogeneous fully nonlinear equations / Cirant, Marco (Università di Milano. Dipartimento di Matematica "F. Enriques") ; Payne, Kevin R. (Università di Milano. Dipartimento di Matematica "F. Enriques")
For scalar fully nonlinear partial differential equations F(x, D2u(x)) = 0 with x ∈ Ω b RN , we present a general theory for obtaining comparison principles and well posedness for the associated Dirichlet problem, where F(x, ·) need not be monotone on all of S(N), the space of symmetric N ×N matrices. [...]
2017 - 10.5565/PUBLMAT6121708
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 529-575 (Articles)  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.